# SDR AALA201509249031

- Difficulty date: August 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,546 hours, 24,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150000200
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CABIN FLOOR PANEL 231ZG TOP LAY IS DE-BONDED.  R & R FLOOR PANEL IAW SRM 53-02-00 PAR 8H FIGURE 209 & IRM 9701 REV G.
